# SDR MASA2010070900741

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 12,792 hours, 10,344 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH SEAL LEAKING.  CLEANED AND LUBED ESCAPE HATCH SEAL.
